Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On similar bases in barrelled spaces


Authors: Oscar T. Jones and J. R. Retherford
Journal: Proc. Amer. Math. Soc. 18 (1967), 677-680
MSC: Primary 46.01
MathSciNet review: 0217552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maynard G. Arsove, Similar bases and isomorphisms in Fréchet spaces, Math. Ann. 135 (1958), 283–293. MR 0100788
  • [2] M. G. Arsove and R. E. Edwards, Generalized bases in topological linear spaces, Studia Math. 19 (1960), 95–113. MR 0115068
  • [3] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. MR 0166578
  • [4] J. R. Retherford, Bases, basic sequences and reflexivity of linear topological spaces, Math. Ann. 164 (1966), 280–285. MR 0198192
  • [5] Albert Wilansky, Functional analysis, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. MR 0170186

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0217552-8
Article copyright: © Copyright 1967 American Mathematical Society